# SDR A6WA202304208575

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 601R3200799
- Part serial: NSN
- Condition: Corroded
- Location: Fs364
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS364.00 AND STRG23L ***** AC REMOVED FROM SERVICE ***** REPLACED FRAME SECTION REF REO  601R-53-21-3626 REV -- DATED 2023-04-19
